# SDR WX02008F00000

- Difficulty date: July 1, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5938323503
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED ON THE INITIAL CLIMBOUT OF FLIGHT 883-1 FROM PIE, THE FIRE DETECTOR HANDLE AND LOOP "B" ILLUMINATED ON THE LEFT ENGINE.  THE AIRCRAFT RETURNED TO ST. PETERSBURG, FL AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT PERSONNEL PERFORMED A VISUAL INSPECTION OF THE LT ENGINE FIRE DETECTION "B" SYSTEM AND DETERMINED A FIRE LOOP DETECTOR WAS DEFECTIVE.  THE "B" LOOP WAS DEFERRED IAW ALLEGIANT AIR MEL PROCEDURES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (A)
